Vol. 307, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Geometric microlocal analysis in Denjoy–Carleman classes

Stefan Fürdös

Vol. 307 (2020), No. 2, 303–351

A systematic geometric theory for the ultradifferentiable (nonquasianalytic and quasianalytic) wavefront set similar to the well-known theory in the classic smooth and analytic setting is developed. In particular an analogue of Bony’s theorem and the invariance of the ultradifferentiable wavefront set under diffeomorphisms of the same regularity is proven using a theorem of Dynkin about the almost-analytic extension of ultradifferentiable functions. Furthermore, we prove a microlocal elliptic regularity theorem for operators defined on ultradifferentiable vector bundles. As an application, we show that Holmgren’s theorem and several generalizations hold for operators with quasianalytic coefficients.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

ultradifferentiable wavefront set, elliptic regularity, uniqueness theorems, Denjoy–Carleman classes, Bony's theorem, quasianalytic uniqueness theorems
Mathematical Subject Classification 2010
Primary: 26E10, 35A18
Secondary: 35A02, 35A30
Received: 5 June 2019
Revised: 5 April 2020
Accepted: 6 April 2020
Published: 4 September 2020
Stefan Fürdös
Faculty of Mathematics, University of Vienna
University of Vienna